Alert archive / Texas / Flash Flood Warnings in 2014
Flash Flood Warning 6, NWS Amarillo, TX
NWS Amarillo, TX issued this flash flood warning at Jun 8, 2014, 1:00 AM CDT for Collingsworth County, Texas. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2014, 1:00 AM CDT (06:00 UTC)
- Expired
- Jun 8, 2014, 3:00 AM CDT
- In force
- 2 hr
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Collingsworth County, TX
The radar
The Amarillo radar (KAMA), 133 km from the middle of the area, began a volume at 06:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 1:37 AM CDT | FLASH FLOOD | Dodson, TX | VEHICLE STALLED IN FLOOD WATERS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 6.0 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -422 J/kg
- Mixed-layer LCL
- 1959 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 323 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
699 WGUS54 KAMA 080600 FFWAMA TXC087-080800- /O.NEW.KAMA.FF.W.0006.140608T0600Z-140608T0800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE AMARILLO TX 100 AM CDT SUN JUN 8 2014 THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A * FLASH FLOOD WARNING FOR... COLLINGSWORTH COUNTY IN THE PANHANDLE OF TEXAS... * UNTIL 300 AM CDT * AT 1259 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF THUNDERSTORMS WITH VERY HEAVY RAINFALL CENTERED NEAR QUAIL...OR 9 MILES WEST OF WELLINGTON. DOPPLER RADAR INDICATES RAINFALL RATES OF 1 TO 2 INCHES FALLING OVER AREAS THAT HAVE ALREADY RECEIVED BETWEEN 1 TO 2 INCHES OF RAIN. ADDITIONAL HEAVY RAIN WILL RESULT IN FLASH FLOODING. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... WELLINGTON... QUAIL... LUTIE... DODSON... PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. DO NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. && LAT...LON 3475 10054 3501 10054 3508 10000 3475 9999 $$ LINDLEY
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 8, 12:58 AM CDT, 2 minutes earlier.
Area forecast discussion, Jun 8, 12:58 AM CDT, 2 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1258 AM CDT SUN JUN 8 2014
.AVIATION...
FOR THE 06Z TAFS...THE LATEST ROUND OF SHOWERS AND TSTMS HAS MOVED
EAST OF ALL TERMINAL SITES AND DO NOT EXPECT TOO MUCH ADDITIONAL
ACTIVITY THE REST OF TONIGHT INTO SUNDAY MORNING. MORE SHOWERS AND
TSTMS MAY DEVELOP AGAIN LATER SUNDAY AFTERNOON AND EVENING.
CONFIDENCE IS LOW THIS FAR OUT IN TIME AS TO WHERE AND WHEN STORMS
WILL FORM AND IF ANY PARTICULAR TAF SITE WILL BE IMPACTED SO HAVE
OPTED NOT TO MENTION FOR THIS FCST CYCLE.
ANDRADE
&&
.PREV DISCUSSION... /ISSUED 1110 PM CDT SAT JUN 7 2014/
UPDATE...
BASED ON LATEST RADAR TRENDS...HAVE REMOVED PART OF SRN TX PNHDL FROM
TORNADO WATCH 255. UPDATED PRODUCTS HAVE BEEN SENT.
ANDRADE
PREV DISCUSSION... /ISSUED 840 PM CDT SAT JUN 7 2014/
UPDATE...
BASED ON PREVIOUS COUPLE DAYS OF HEAVY RAINFALL AMOUNTS...LATEST
ROUND OF SHOWERS AND TSTMS MOVING INTO THE AREA ALONG WITH MOST
RECENT QPFERD DISCUSSION...HAVE DECIDED TO ISSUE A FLASH FLOOD WATCH
FOR SRN TX PNHDL EFFECTIVE UNTIL 18Z SUNDAY. UPDATED PRODUCTS AND FFA
BULLETIN OUT AS SOON AS POSSIBLE.
ANDRADE
PREV DISCUSSION... /ISSUED 649 PM CDT SAT JUN 7 2014/
AVIATION...
FOR THE 00Z TAFS...STORMS JUST NOW ORGANIZING OVER ERN PLAINS OF NEW
MEXICO AND TRANSLATING E OR SE. EXPECT THESE STORMS TO MOVE INTO THE
TX AND OK PNHDLS THIS EVENING AND TONIGHT...AND PSBLY AFFECT ONE OR
MORE OF THE TERMINAL SITES. HAVE INCORPORATED VCTS AT ALL TAF SITES
FOR A PERIOD OF TIME BEGINNING LATER THIS EVENING. THE THREAT FOR
MORE SHOWERS AND TSTMS EXISTS ON SUNDAY ACROSS THE REGION. HOWEVER...
CONFIDENCE IS LOW AS TO WHEN...WHERE...OR IF ANY TERMINAL SITE WILL
BE IMPACTED SO HAVE OPTED TO LEAVE THAT ELEMENT OUT OF THIS FCST CYCLE
AT THIS TIME.
ANDRADE
PREV DISCUSSION... /ISSUED 558 PM CDT SAT JUN 7 2014/
UPDATE...
TORNADO WATCH 255 HAS BEEN ISSUED FOR THE SRN TX PNHDL UNTIL 1 AM
SUNDAY. GRIDS AND PRODUCTS HAVE BEEN UPDATED AND SENT.
ANDRADE
PREV DISCUSSION... /ISSUED 332 PM CDT SAT JUN 7 2014/
DISCUSSION...
OUTFLOW-ENHANCED FRONTAL BOUNDARY HAS MOVED WELL SOUTH OF FORECAST
AREA...WITH FAVORED ZONE FOR LOW-LEVEL CONVERGENCE REMOVED FROM
TEXAS PANHANDLE AT THIS TIME. SOMEWHAT DRIER AIR AT 850 MB HAS
MOVED INTO NORTHEAST PART OF FORECAST AREA...WITH RUC40 DEPICTING
ZONE OF 850 MOISTURE FLUX CONVERGENCE ALSO SOUTH OF FORECAST AREA.
EASTERLY LOW-LEVEL FLOW ACROSS PANHANDLES HAS KEPT SURFACE MOISTURE
SUPPLIED.
GOES SOUNDER DATA SHOW INCREASING INSTABILITIES ACROSS SOUTHERN AND
WESTERN PARTS OF FORECAST AREA WHERE SOME CLEARING HAS OCCURRED.
EXPECT THAT CONVECTION WILL HAVE A DELAYED START...UNTIL ADEQUATE
DYNAMICS ARRIVE FROM WEST. AS 300 MB JET STREAK ARRIVES...INCREASING
SOUTHERLY LOW-LEVEL FLOW SHOULD CAUSE BOUNDARY TO LIFT INTO TEXAS
PANHANDLE.
THUS...NUMEROUS TO SCATTERED THUNDERSTORMS EXPECTED TONIGHT.
IMPROVING WIND PROFILES WILL SUPPORT SEVERE THUNDERSTORMS AND HEAVY
RAINS...PARTICULARLY ACROSS SOUTHERN PART OF FORECAST AREA. MINOR
TWEAKS TO POPS HAVE BEEN MADE...BUT OTHERWISE NO SIGNIFICANT CHANGES
TO EARLIER FORECAST. 03
COCKRELL
FIRE WEATHER...
NO ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THROUGH
SATURDAY. MINIMUM RELATIVE HUMIDITIES WILL REMAIN WELL ABOVE 20
PERCENT. NO EXCESSIVE WINDS ARE EXPECTED. 03
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR THE FOLLOWING
ZONES: ARMSTRONG...CARSON...COLLINGSWORTH...DEAF SMITH...
DONLEY...GRAY...OLDHAM...POTTER...RANDALL...WHEELER.
OK...NONE.
&&Hazardous weather outlook, Jun 7, 9:03 PM CDT, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 903 PM CDT SAT JUN 7 2014 OKZ001>003-TXZ001>020-081100- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 903 PM CDT SAT JUN 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS THE OKLAHOMA AND TEXAS PANHANDLES THROUGH TONIGHT. SOME STORMS WILL LIKELY BECOME SEVERE...WITH LARGE HAIL UP TO BASEBALL SIZE...DAMAGING WINDS TO AROUND 70 MPH...ISOLATED TORNADOES...AND FLASH FLOODING POSSIBLE. THE GREATEST POTENTIAL FOR SEVERE WEATHER AND FLASH FLOODING WILL BE ACROSS THE SOUTHERN TEXAS PANHANDLE...WHERE A TORNADO WATCH IS IN EFFECT UNTIL 1 AM SUNDAY. A FLASH FLOOD WATCH IS ALSO IN EFFECT THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE FLASH FLOOD WATCH FOR THE SOUTHERN TEXAS PANHANDLE IS IN EFFECT UNTIL 1 PM SUNDAY AFTERNOON. THUNDERSTORMS WILL REMAIN POSSIBLE ACROSS MUCH OF THE TEXAS AND OKLAHOMA PANHANDLES SUNDAY AND MONDAY. SOME STORMS DURING THIS TIME FRAME MAY BECOME SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND FLASH FLOODING THE MAIN HAZARDS. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ACROSS PARTS OF THE AREA WEDNESDAY AND THURSDAY. IF STORMS FORM...THEY ARE EXPECTED TO REMAIN BELOW SEVERE LEVELS AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE OKLAHOMA AND TEXAS PANHANDLES SHOULD CONTINUE TO REMAIN ALERT AND BE READY FOR POSSIBLE ACTIVATION AT TIMES THROUGH MONDAY. ANDRADE
In the hours before
Special weather statement, Jun 7, 8:42 PM CDT, 4 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 842 PM CDT SAT JUN 7 2014 TXZ016-080230- DEAF SMITH TX- 842 PM CDT SAT JUN 7 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DEAF SMITH COUNTY UNTIL 930 PM CDT... AT 842 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 4 MILES SOUTH OF BOOTLEG...OR 24 MILES WEST OF HEREFORD...MOVING EAST AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... BOOTLEG... THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN. LAT...LON 3474 10291 3486 10292 3497 10255 3475 10244 TIME...MOT...LOC 0142Z 261DEG 10KT 3478 10280 CLK
Special weather statement, Jun 7, 10:33 PM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1033 PM CDT SAT JUN 7 2014 TXZ007-008-012-013-080415- CARSON TX-HUTCHINSON TX-MOORE TX-POTTER TX- 1033 PM CDT SAT JUN 7 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CARSON... NORTHEASTERN POTTER...SOUTHEASTERN MOORE AND SOUTHWESTERN HUTCHINSON COUNTIES UNTIL 1115 PM CDT... AT 1024 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 8 MILES SOUTH OF LAKE MEREDITH...OR 17 MILES SOUTHWEST OF BORGER...MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... BORGER... SANFORD... FRITCH... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN. LAT...LON 3586 10137 3558 10118 3543 10169 3559 10180 TIME...MOT...LOC 0333Z 243DEG 25KT 3557 10160 14
Special weather statement, Jun 7, 10:45 PM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1045 PM CDT SAT JUN 7 2014 TXZ019-080430- DONLEY TX- 1045 PM CDT SAT JUN 7 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DONLEY COUNTY UNTIL 1130 PM CDT... AT 1038 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 4 MILES SOUTH OF CLARENDON...MOVING NORTH AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... CLARENDON... LELIA LAKE... HOWARDWICK... GREENBELT LAKE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN. LAT...LON 3506 10091 3496 10063 3476 10080 3486 10100 TIME...MOT...LOC 0346Z 199DEG 8KT 3489 10086 14
Special weather statement, Jun 7, 10:50 PM CDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1050 PM CDT SAT JUN 7 2014 TXZ013-014-018-019-080415- ARMSTRONG TX-CARSON TX-DONLEY TX-GRAY TX- 1050 PM CDT SAT JUN 7 2014 ...SIGNIFICANT WEATHER ADVISORY FOR ARMSTRONG...SOUTHERN CARSON... SOUTHWESTERN GRAY AND WESTERN DONLEY COUNTIES UNTIL 1115 PM CDT... AT 1043 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES SOUTHEAST OF PANHANDLE TO 13 MILES SOUTHEAST OF WAYSIDE...MOVING EAST AT 30 MPH. HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... PANHANDLE... CLAUDE... WAYSIDE... GROOM... GOODNIGHT... THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 89 AND 121. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN. LAT...LON 3541 10152 3542 10097 3475 10098 3474 10155 TIME...MOT...LOC 0351Z 264DEG 28KT 3531 10128 3470 10128 14
Special weather statement, Jun 8, 12:10 AM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1210 AM CDT SUN JUN 8 2014
TXZ014-015-018>020-080615-
ARMSTRONG TX-COLLINGSWORTH TX-DONLEY TX-GRAY TX-WHEELER TX-
1210 AM CDT SUN JUN 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHEASTERN ARMSTRONG...
COLLINGSWORTH...WHEELER...EASTERN GRAY AND DONLEY COUNTIES UNTIL 115
AM CDT...
AT 1202 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES WEST OF NEW
MOBEETIE TO 8 MILES NORTH OF BRICE...MOVING EAST AT 35 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
WELLINGTON... SHAMROCK... CLARENDON...
WHEELER... TWITTY... SAMNORWOOD...
QUAIL... NEW MOBEETIE... MCLEAN...
LUTIE... LELIA LAKE... LELA...
LAKE MCCLELLAN... KELLERVILLE... HOWARDWICK...
HEDLEY... GREENBELT LAKE... DOZIER...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 126 AND 176.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.
LAT...LON 3562 10071 3562 10058 3555 10000 3499 9999
3474 10010 3475 10110
TIME...MOT...LOC 0510Z 284DEG 28KT 3551 10055 3480 10085
14Local storm report, Jun 8, 12:11 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1211 AM CDT SUN JUN 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 PM HAIL 3 ESE CLAUDE 35.09N 101.31W
06/07/2014 E1.00 INCH ARMSTRONG TX BROADCAST MEDIA
LOTS OF NICKEL TO QUARTER SIZE HAIL ON THE GROUND
&&
EVENT NUMBER AMA1400433
KRAUSEThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 8:34 PM CDT | Special Weather Statement | AMA | Dallam | 41 min |
| Jun 7, 8:42 PM CDT | Special Weather Statement | AMA | Deaf Smith | 48 min |
| Jun 7, 8:48 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith | 57 min |
| Jun 7, 8:50 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Donley, Gray, Wheeler | 55 min |
| Jun 7, 8:53 PM CDT | Flash Flood Watch | AMA | Armstrong, Carson, Collingsworth, Dallam, Deaf Smith, Donley and 14 more | 28 hr |
| Jun 7, 9:00 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Donley | 60 min |
| Jun 7, 9:02 PM CDT | Areal Flood Advisory | AMA | Deaf Smith | 3 hr |
| Jun 7, 9:13 PM CDT | Tornado Warning | AMA | Collingsworth, Donley | 47 min |
| Jun 7, 9:34 PM CDT | Areal Flood Advisory | AMA | Dallam, Deaf Smith, Hartley, Oldham | 116 min |
| Jun 7, 9:46 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Wheeler | 59 min |
| Jun 7, 10:01 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Donley | 59 min |
| Jun 7, 10:23 PM CDT | Areal Flood Advisory | AMA | Deaf Smith, Oldham, Potter, Randall | 2 hr |
| Jun 7, 10:33 PM CDT | Special Weather Statement | AMA | Hutchinson | 42 min |
| Jun 7, 10:45 PM CDT | Special Weather Statement | AMA | Donley | 45 min |
| Jun 7, 10:50 PM CDT | Special Weather Statement | AMA | Armstrong, Carson | 25 min |
| Jun 7, 10:56 PM CDT | Flash Flood Warning | AMA | Collingsworth, Donley | 2 hr |
| Jun 7, 10:58 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth | 32 min |
| Jun 7, 11:31 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Potter, Randall | 48 min |
| Jun 8, 12:10 AM CDT | Special Weather Statement | AMA | Collingsworth, Donley, Wheeler | 65 min |
| Jun 8, 12:56 AM CDT | Areal Flood Warning | AMA | Collingsworth | 2 hr |
| Jun 8, 1:47 AM CDT | Areal Flood Advisory | AMA | Wheeler | 2 hr |
Nearby
Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.